# SDR ABXA050104

- Difficulty date: April 18, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 54,931 hours, 44,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EMITTING FROM FINGER DOUBLER JUST FORWARD OF FS 332 TO 351, LONGERON 26 RT OUTBOARD AND INBOARD SIDES.  REPAIRED CORRODED SKIN IAW DC-9 SRM 53-04.
